BibTeX record journals/joc/StinsonM95

download as .bib file

@article{DBLP:journals/joc/StinsonM95,
  author    = {Douglas R. Stinson and
               James L. Massey},
  title     = {An Infinite Class of Counterexamples to a Conjecture Concerning Nonlinear
               Resilient Functions},
  journal   = {J. Cryptology},
  volume    = {8},
  number    = {3},
  pages     = {167--173},
  year      = {1995},
  url       = {https://doi.org/10.1007/BF00202271},
  doi       = {10.1007/BF00202271},
  timestamp = {Thu, 18 May 2017 09:52:09 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/joc/StinsonM95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics